# SDR RAIA00807022

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,211 hours, 20,761 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5529-STL-BLEED NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE BLEED DUCT O-RINGS.  SYSTEM OPS CHECKED GOOD.  (S)
